# SDR SWAA2014061629062

- Difficulty date: May 19, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SHEAR TIE CORRODED AT BS 947.5, BETWEEN STRINGER 25L TO 26L.  R & R SHEAR TIE IAW SRM & DWG.
